Discussions that mention morphine

Pain Management board


Well, morphine is a central nervous system depressant, so I'm not surprised if it doesn't make some folks actually feel depressed.

It doesn't do that to me, but hydromorphone (Dilaudid) sure does. Just shows you how different we all are.

I hope the percocet does the trick for you.

steve
I'm so sorry you've been feeling so bad. I can't comment on the MSIR because I can't take it. I get a bad reaction from morphine. The synthetics don't bother me, thank God! I know how you are feeling right now. It's not from my pain meds but from the new BP meds. My doc said it should ease up in a few weeks, but I'm finding myself falling asleep in the middle of the day and I have never been that way before either.

I'm going to agree with Steve on this. We all seem to react differently to different meds. If the percs worked for you before, especially since you've been off them for a while, I would think they will work again. You didn't mention why you went off perc in the first place. Was it tolerance? If you had become tolerant, did he give you a higher dose this time?

Hang in there and see how you do with the percs. If you are still feeling like you might be depressed, absolutely let your psych know. I think CPer's are prone to depression anyway. I'll be sending you good thoughts and keeping you in my prayers. Take care of yourself, cmpgirl
I am sorry it does not work for you. I have same problem with Dilaudid and Morphine. But Percocet is working well; but I needed some time to adjust to it too, in the beginning I was very sedated, dizzy, but now even dose is pretty high I am OK. Have to addmitt though that it doesn't help my pain as well as in the beginning.
That my PM put me on Fentanyl patch as LR and Percocet just as BT. Unfortunatelly for now I am back to Prst, next week hopefull we will try something else as LR meds.

Good luck to you! I hope they will be able to answer your questions.:angel: